# SDR HEEA0011869

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND POWER OUT LOW.  ADJUSTED V101 CAVITY TUBE.  NO HELP. REPLACED V101 CAVITY TUBE P/N C2080A, V301 PHOTOCELL P/N 134-05005-0002 AND FACEPLATE P/N 200-02020-0001,  REPAIRED.  ADJUSTED PULSE WIDTH AND FREQUENCY.BENCH CHECK GOOD.
